# SDR FDEA201004261362

- Difficulty date: April 26, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47836
- Aircraft time: 87,031 hours, 24,762 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Relay
- Part number: 5D0051
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, ENG ANTI-ICE ON, RECEIVED AIR SYS 2 LEVEL 1 ALERT. 45 SECS LATER RECEIVED MANF 2 FAIL LEVEL 3 ALERT. COMPLIED WITH QRH & DIVERTED. AFTER 4 MINS WITH NR 2 ENG AT IDLE, LEVEL 3 ALERT OUT.  RELEASED FOR SERVICE IAW MEL: 36-23-01-02.  ON MANF FAIL DET BOX IN CAC, NO FAULTS, AIU NR 1 SHOWED NO CURRENT OR FAULT LAST LEG FAULTS. DECAY CHK ON NR 2 PNEU SYS FOR 32 SECS IAW MM 36-00-01-5, 20 SECS MIN REQUIRED. COMPLIED WITH MEL.  MFDC & SENSE ELEMENTS CHK OK IAW MM 36-23-00-0. R & R R2-8990  AS PRECAUTION IAW SMP. MFDC & SENSE ELEMENTS CHK OK IAW MM 36-23-00-0. RAN NR 2 ENG IAW JRH, THROUGH POWER SETTINGS WITH PNEUMATICS ON, NO DEFECTS. DECAY CHK  PREV COMPLIED WITH NO HISTORY FOR 99 DAYS. OK FOR SERVICE.
